Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sleep

Posted by Noa on October 22, 1999, at 20:21:54

In reply to Maybe change the time you're taking the med, posted by Jane on October 22, 1999, at 19:20:07

PS--a question: was insomnia a symptom of your depression, ie, perhaps it still is, and the nefazodone is not enough to address the depression/insomnia completely.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:13661